# SDR ASOA05031

- Difficulty date: January 15, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- Aircraft time: 23,755 hours
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E01173110
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY EXIT LIGHT ABOVE THE FORWARD CABIN DOOR WAS REPORTED TO REMAIN ON CONTINUOUSLY AND THE EMERGENCY EXIT LIGHT IN THE AFT CABIN INCLUDING THE COCKPIT REMAINED ON UNTIL THE LANDING GEAR WAS UP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS TWO MINUTE PUSHBUTTON SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
